MathSciNet Relay Station
MathSciNet bibliographic data
MR2451619 47B39 (28A80 35J05)
Bajorin, N.; Chen, T.; Dagan, A.; Emmons, C.; Hussein, M.; Khalil, M.; Mody, P.; Steinhurst, B.; Teplyaev, A. Vibration spectra of finitely ramified, symmetric fractals. Fractals 16 (2008), no. 3, 243–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement